MINDBODY Connect App (for iPhones) is NOW AVAILABLE!
-schedule classes from your phone (download the app HERE

**Please CONTACT US if you are visiting from another affiliate and would like to Drop-In**

CrossFit  (1-Hour Classes)

Monday
5am/6am/9am and 2:30pm/3:30pm/4:30pm/5:30pm/6:30pm

Tuesday:
5am/6am/9am and 3:30pm/4:30pm/5:30pm/6:30pm

Wednesday:
6am/9am and 2:30pm/3:30pm/4:30pm/5:30pm/6:30pm

Thursday:
5am/6am/9am and 3:30pm/4:30pm/5:30pm/6:30pm

Friday:
5am/6am/9am and 2:30pm/3:30pm/4:30pm/5:30pm

Saturday:
9am

Location
275 Beavercreek Road, C-141
Oregon City, OR 97045
Google Map

Twitter

CrossFit Journal: The Performance-Based Lifestyle Resource

Friday
Aug152014

"Chipping Away Cancer" Fundraiser- 2014

WHAT: "Chipping Away Cancer"- A fundraising event to support the local fight against cancer. All proceeds will benefit a local family or families who are battling cancer. 

WHO: The Workout of the Day (WOD) is open to all fitness-levels, no previous CrossFit experience required. If you've been wanting to experience what CrossFit is all about, now is the time to check it out!

-Kids (ages 7-12) WOD will begin at 12PM; parent must be present at all times. T-shirt not included. 

WHEN: Saturday September 6th, 2014 (9AM-1PM)

  • 8:00AM: Check-in/Registration*
  • 8:30AM: First Heat Warm Up
  • 9:00AM-12PM: "Chipping Away Cancer" Throwdown
  • 11:00AM: BBQ Begins
  • 12:00PM: Kid's WOD Begins
  • 12:30PM Raffle

*Heats will be assigned based on division (skill-level). WOD and heat assignments will be posted here, the week of September 1st. 

WHERE:
CrossFit Oregon City (CFOC)
275 Beavercreek Road C-141
Oregon City, OR 97045

Google Map

THROWDOWN DETAILS:

  • First heat will begin at 9AM, with heats running every 15-minutes thereafter.
  • Athletes must be warmed up and ready to go for their assigned heat time. 
  • There will be a designated warmup area [with rowers, equipment, and mobility tools].
  • Athletes must be at least 13-years old to participate; for athletes 13-17, a parent or guardian must be present.
  • You may register and participate in both the Individual and Team WODs.
  • Last day to register FRIDAY, AUGUST 29TH

INDIVIDUAL Workout of the Day (WOD): The WOD will be a "Chipper".

  • "Chipper" refers to a WOD in which the athlete must "chip away at" a series of multiple movements as quickly as possible. 
  • Workout will be scaled accordingly and can be completed by anyone.
  • $55 Registration Fee (includes t-shirt)

pastedGraphic.pdf

TEAM Workout of the Day (WOD): The WOD will be an "AMRAP".

  • "AMRAP" (As Many Reps/Rounds As Possible) refers to a workout in which the athlete must complete a set number of reps of a specific movement, or movements, as many times as possible within a specific period of time. 
  • Workout will be scaled accordingly and can be completed by anyone.
  • $100 Registration Fee (includes t-shirt for each team member; teams of two)

pastedGraphic_1.pdf

ADDITIONAL FUNDRAISING OPPORTUNITES 

T-Shirts:
A fundraiser t-shirt is included in the cost of your event ticket, however if you would like to purchase a second, third, or larger quantity - this is your opportunity to guarantee size requests. Shirts may be purchased for $30 and will be available for pick-up during registration/check-in, the day of the event. If you would like to purchase a shirt only, and will not be attending the event, it will be mailed after September 6th. You will have the ability to specify Men's or Women's t-shirt until we run out of a specific size.

PURCHASE T-SHIRT(S) HERE

A special thank you to Relentless Gear for the printing of these AWESOME shirts! 

 

Challenge Stations:
Test your skills to see how many reps you can perform: 

Fundraising Stations:

  • Our own in-house chiropractor, Dr. Ben Hokenson, will be available for movement screening and taping. 
  • Vermillion & Bloom will be on-site offering chair massages to our participants and cheerleaders.
  • The Buffalo Gap Saloon & Eatery will be on-site with BBQ and other tasty fare
  • Lastly, a RAFFLE* for a chance to win some fabulous prizes:  

Photos from past event can be found HERE and HERE

Help us support our community’s fight against cancer!

Tuesday
Apr222014

A Weekend of Yoga+Chocolate


Yoga+Chocolate w/David Romanelli
FRIDAY NIGHT: 6-8PM

This flowing yoga class is inspired by the oldest woman in the history of the world, Jeanne Calment (who died in Arles, France in 1997 at the age of 122 years old). Her secret to longevity and happiness? She ate 2 pounds of chocolate per week. YES! This workshop will remind you that life is short. ENJOY YOUR JOURNEY. Dave's upbeat music and post-yoga tasting of Vosges Chocolate truffles will help you let go, exercise your faith muscle, and remember to enjoy each moment in your journey. (90 minutes flow yoga, 30 minutes of chocolate indulgence) 

Open to ALL LEVELS. 

What to bring: Yoga mat, water, and towel. 

Yoga+Chocolate w/David Romanelli
SATURDAY MORNING: 10:30AM-12PM

In this 60-minute beginners yoga class, Dave will teach you the essentials of yoga and guide you to a state of relaxation. We'll focus on breathing through poses and increasing flexibility through movement. After yoga, Dave will guide you on a tasting of exotic Vosges chocolate because the ultimate complement to relaxation is…CELEBRATION! Could there be a better way to enjoy a beautiful Saturday?!

Open to ALL LEVELS; created for BEGINNERS. No experience necessary. 

Yoga+Wine w/David Romanelli
SATURDAY NIGHT: 6-8PM

For anyone who spends too much time worrying, fretting, and freaking yourself out, this is the workshop that will start your summer off right, ease your mind, and put your heart in the drivers seat! Dave will lead you through 90-minutes of yoga that will start with FLOW YOGA and ease into DEEP STRETCH. After the 90-minute class, you will be guided through a tasting of fine wines and Voges chocolate! A little vacation everyday keeps the stress away! (90-minutes flow yoga, 30-minutes of wine and chocolate pleasure)

Open to ALL LEVELS. 

What to bring: Yoga mat, water, and towel. 

REGISTER HERE (under the SEMINARS tab)

Thursday
Dec122013

What's Going On-  DECEMBER/JANUARY

SATURDAY, DECEMBER 21st
10AM- "12 Days of Christmas" WOD
11:30AM- Paleo Potluck

REGISTER HERE.

DECEMBER 24-25th
CFOC will be CLOSED. 

WEDNESDAY, JANUARY 15th- 6-8PM
Michelle, of Nom Nom Paleo, is coming to CFOC! More book tour info can be found HERE. Copies of her fabulous new cookbook will be available for sale at CFOC, and she'll be hosting a GIVEAWAY for those of you who come by to say hello. Please RSVP by clicking here.

JANUARY 18-19th (SATURDAY/SUNDAY)
Oregon CrossFit Winter Games (Bend, OR) 

15 CFOC Athletes will compete in this year's Oregon Winter Games. Head down to Bend with us as we cheer them on!

Thursday
Dec052013

Ladies Throwdown (12/7)- Heat Assignments

 

 

Wednesday
Dec042013

12/7- Ladies Throwdown

8AM- Judges debriefing
8AM-8:30AM- Check-in. All athletes must be checked in no later than 8:30AM. Heats will be assigned at check-in. 
8:45-9:05AM-
 Movement standards for WOD 1-3. A video of movement standards can be found here:
 

9:30AM- Throwdown begins; athletes MUST BE WARMED UP AND READY TO GO when their heat begins. Heats will be 8-minutes each, with a 5-minute transition between heats. 

WOD 1
9:30-10:56AM (1 hour and 26 minutes)
"Too Much Eggnog"
8-Minute AMRAP:
10 Overhead Squat (75/45) 
10 Burpee Over Bar

HEAT 1 (9:30AM)
HEAT 2 (9:43AM)
HEAT 3 (9:56AM)
HEAT 4 (10:09AM)
HEAT 5 (10:22AM)
HEAT 6 (10:35AM)
HEAT 7 (10:48AM)

10:56-11:15AM (19-Minute Transition)

WOD 2
11:15AM-12:41PM (1 hour and 26 minutes)
"Keep Your Stockings On"
8-Minutes to Establish the Heaviest Complex For:
1 Clean
2 Front Squat
1 Jerk

HEAT 1 (11:15AM)
HEAT 2 (11:28AM)
HEAT 3 (11:41AM)
HEAT 4 (11:54AM)
HEAT 5 (12:07PM)
HEAT 6 (12:20PM)
HEAT 7 (12:33PM)

12:41PM-1:10PM (29-Minute Transition)
**Announcement of Final WOD (Top 5 women in each division) during transition**

WOD 3
1:10PM-2:50PM (1 hour and 40 minutes)
"Grandma Got Run Over By a Deadlift"
10-Minute AMRAP:
40 Air Squats
20 Pull Ups (26lb KB Swings for Scaled) 
10 Deadlift (155/105) 

HEAT 1 (1:10PM)
HEAT 2 (1:25PM)
HEAT 3 (1:40PM)
HEAT 4 (1:55PM)
HEAT 5 (2:10PM)
HEAT 6 (2:25PM)
HEAT 7 (2:40PM)

2:50PM-3:10PM (30-Minute Transition)

WOD 4- Final WOD
3:10PM-3:30PM (20-minute cut off)

4:00PM- Awards

DETAILS

  • The Buffalo Gap will be on-site, selling Paleo-friendly food. And, Wrightberry Cakes will be selling Gluten-Free cupcakes
  • Portland shoe company, Skora, will be on-site with shoes available to try and purchase. Discounts available the day of the competition. 
  • It will be COLD, so please dress accordingly.
  • Athletes will have a separate warmup area, with rowers, barbells, and kettlebells. 
  • K-Taping will be available by donation. 
  • EMPTY Barbells and KBs MAY NOT BE DROPPED. There will be a 5 BURPEE PENALTY (payable immediately), if either are dropped from above the knee. This rule does not apply to WOD #2.
  • There is NO FEE for spectators.

Please email Jen (jen@crossfitoregoncity.com) with additional questions. Thank you!